Problème de Lehmer en caractéristique finie
Compositio Mathematica, Volume 98 (1995) no. 2, p. 167-175
@article{CM_1995__98_2_167_0,
     author = {Denis, Laurent},
     title = {Probl\`eme de Lehmer en caract\'eristique finie},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {2},
     year = {1995},
     pages = {167-175},
     zbl = {0838.11041},
     mrnumber = {1354266},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1995__98_2_167_0}
}
Denis, Laurent. Problème de Lehmer en caractéristique finie. Compositio Mathematica, Volume 98 (1995) no. 2, pp. 167-175. http://www.numdam.org/item/CM_1995__98_2_167_0/

[B-B] Becker, P.G. and Bergweiler, W.: Transcendency of local conjugacies in complex dynamics and transcendency of their values, Manuscripta Mathematica, vol. 81, 329-337, 1993. | MR 1248759 | Zbl 0808.11045

[C-S] Call, G. and Silverman, S.: Canonical height on varieties with morphisms, Compositio Math., vol. 29, n. 2, novembre 1993, 163-205. | Numdam | MR 1255693 | Zbl 0826.14015

[C] Carlitz, L.: On certain functions connected with polynomials in a Galois field, Duke Math. J., n. 1, 137-168, 1935. | JFM 61.0127.01 | MR 1545872 | Zbl 0012.04904

[D-H] Deligne, P. and Husemöller, D.: Survey of Drinfeld modules, Current trends in arithmetical algebraic geometry, Contemporary Math., vol. 67, 25-91, 1987. | MR 902591 | Zbl 0627.14026

[D1] Denis, L.: Hauteurs canoniques et modules de Drinfeld. Math. Annalen, 294, 213-223, 1992. | MR 1183402 | Zbl 0764.11027

[D2] Denis, L.: Géométrie diophantienne sur les modules de Drinfeld. Proceedings du 'Workshop on function fields' Ohio, D. Gross, D. Hayes, M. Rosen eds, 285-303, 1992. | MR 1196525 | Zbl 0798.11022

[D3] Denis, L.: Problèmes diophantiens sur les t-modules, 'Publications de l'université P. et M. Curie' Paris 6, n. 103, 1993 et preprint (to appear in Journal de théorie des Nembres de Bordeaux). | MR 1413569 | Zbl 0842.11026

[Do] Dobrowolski, E.: On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith., 34, 1979, 391-401. | MR 543210 | Zbl 0416.12001

[D-H] Douady, A. and Hubbard, J.: Itération des polynômes quadratiques complexes, C.R. Acad. Sci. Paris, 123-126, 1982. | MR 651802 | Zbl 0483.30014

[G] Grandet Hugot, M.: Eléments algébriques remarquables dans un corps de séries formelles, Acta Arithmetica, XIV, 1968, 177-184. | MR 227141 | Zbl 0208.06204

[Go] Golomb, S.W.: On certain nonlinear recurring sequences, Amer. Math. Monthly, 70, 403-405,1963. | MR 148605 | Zbl 0139.26705

[H] Hayes, D.: Explicit class field theory for rational function fields, Trans. Amer. Math. Soc., 189, 1974, 77-91. | MR 330106 | Zbl 0292.12018

[L] Lang, S.: Fundamentals of Diophantine Geometry, Springer verlag, 1983. | MR 715605 | Zbl 0528.14013

[La] Laurent, M.: Minoration de la hauteur de Néron-Tate, Progress in Math., 38, 1983; Birkhauser, 1981-1982,213-222. | MR 729165 | Zbl 0521.14010

[P] Poonen, B.: Local height functions and the Mordell-Weil theorem for Drinfeld modules, à paraître dans Compositio Math. | Numdam | MR 1353279 | Zbl 0839.11024

[S] Stichtenoth, H.: Algebraic function fields and Codes, Springer-Verlag, 1993. | MR 1251961 | Zbl 0816.14011

[Z] Zimmer, H.: On the difference of the Weil height and the Néron-Tate height, Math. Z., 147, 1976, 35-51. | MR 419455 | Zbl 0303.14003